Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MXracer

Is this normal with Retin-A

Recommended Posts

When I first started Retin-A along with Benzaclin my face became extremely clear and then broke out horribly, worse than ever before. Ever since then it's been a continuing cycle of my face recovering from this horrific breakout to the point of being almost clear and then breaking out horribly again. This has happened a good 4 times now. I've followed the program religiously and have been using both for about 5 weeks. This honestly sucks, everytime I see a light at the end of the tunnel I get sent straight back to acne hell. And this acne isn't the mild kind I got without Retin-A, it's far far worse. Somewhere in the range of 3-5x as bad as normal. I'm thinking of quitting, my face was far better off without the Retin-A than it is with. This is bullshit, and i'm sick of it. :angry:

Share this post


Link to post
Share on other sites

just hang in there you have to wait at least 2 months to see some result i broke out really bad with cystic acne(and i never had cystic acne in my life)after the first 4 weeks of using it.now im glad i got all that crap out of my skin my scars are slowly fading and my face feels like a baby's butt

Share this post


Link to post
Share on other sites

Why does it go up and down though?

That's not completely understood. Go to the Retin-A micro website retinamicro.com and it has a timeline of what to expect and when. In a few weeks you should be noticing a big difference if it's working.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×